# SDR DALA2014103005844

- Difficulty date: October 27, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 42,879 hours, 14,202 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: No Test
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC,  FOUND RIGHT EMERGENCY ESCAPE SLIDE BOTTLE PRESSURE WOULD NOT TEST.  R & R RT OVERWING INFLATOR BOTTLE IAW AMDS CARD.
